# SDR 98ZZZX832

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MA
- Make and model: Cessna 172P
- Aircraft serial: 17275917
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 05170193
- Condition: Cracked
- Location: Lt Cabin Door
- Part time: 4,592 hours
- Component: 24170031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, LEFT CABIN DOOR, LOWER FORWARD HINGE WAS FOUND CRACKED. REPLACED HINGE HALF.
